# SDR AALA202312069231

- Difficulty date: September 4, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME UPPER DOUBLE JOGGLE AREA AT FASTENER HOLES OF DOOR STOP FITTING #7 AT FR 16 RIGHT. REPAIRED FRAME PER EA 347891.
